# SDR SWAA2022031685786

- Difficulty date: September 6, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 69,438 hours, 40,852 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY PANEL 193AR; AFTER SMALL COMPOSITE REPAIR WAS PERFORMED FOUND 2 FOOT DIAMETER AREA OF DELAMINATION CENTERED IN PANEL / RECEIVED AND VERIFIED PNL PART 149A7655-14; PANEL NUMBER 193AR; PREPARED PNL FOR PAINT AND PAINTED HEART BLUE IAW SWA DRAWING 11100019 REV D BOEING AMM 53-14-00. ATAG A03212
